# SDR CALA2022033100841

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: 7fde And 4fde
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHT AT POS. 7FDE AND 4FDE, INOP (REF AAR NR 99 919769) RELAMPED EMERGENCY AREA LIGHTS AT SEATS 4DEF AND 7DEF IAW B737 A MM 33-51-03-960-801 STEP 2D(1). OPC TO BE PERFORMED ON NR 999197 71 WORK PRDER 3501482/2000/0062 (WORK ACCOMPLISHED BY V914614 AN D V914837).
